# SDR C77A20170518001

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 26,543 hours, 15,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE I FLOOR STRUCTURE AND RT INBOARD SEAT TRACK P/N 170-67861-003 BETWEEN FR23 AND FR26 (REF ETD2017-170-042352 FIGURE 1 FOR DAMAGE LOCATION).  ACCOMPLISHMENT OF THIS TRACK SPLICE REPAIR WILL BE PER ETD2017-170-042352 AND SRM PART II 53-00-10/REPAIR 01P.  THE SPLICING WILL BE BETWEEN FR27 AND FR28 ON THE RT IB SEAT TRACK.  THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACKS ARE PSE’S AND THIS EO IS RESTORING STRENGTH.
